# SDR IXXA070044O

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 80,669 hours, 24,767 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Stiff
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM PHIK BOTH MAIN GEAR DOORS OPENED DURING UPLATCH CHECK, THE CREW CYCLED THE GEARS THREE TIMES REQUIRED TO GETTING A VALID UPLATCH CHECK. THE CREW LANDED AT KSUU WITHOUT INCIDENT. MAINTENANCE INSPECTED MAIN GEAR DOORS AND FOUND BOTH UPLATCH OVERCENTER LOCKS STIFF AND NOT LOCKING COMPLETELY, MAINTENANCE CLEANED AND LUBED AS REQUIRED FOR FREE MOVEMENT, JACKED AIRCRAFT AND PERFORMED SEVERAL EXTENSION AND RETRACTION CYCLES AND UPLATCH CHECKS OPERATIONAL CHECK WAS GOOD IAW DACO DC8 MAINTENANCE MANUAL 7-11-0, AND DACO DC8 MAINTENANCE MANUAL 32-30-0.AIRCRAFT WAS RETURNED TO SERVICE.
